Alert archive / Georgia / Red Flag Warnings in 2006

Red Flag Warning 83, NWS Tallahassee, FL

June 6, 200626 counties in Georgia; 5 counties in Alabama; 14 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Jun 6, 2006, 3:19 PM EDT for 26 counties in Georgia; 5 counties in Alabama; 14 counties in Florida. It took effect at Jun 7, 2006, 3:53 AM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 6, 2006, 3:19 PM EDT (19:19 UTC)
In effect from
Jun 7, 2006, 3:53 AM EDT
Expired
Jun 7, 2006, 7:59 PM EDT
In force
16 hr
Issued by
NWS Tallahassee, FL
All 45 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 71 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 061919
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EDT TUE JUN 6 2006

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT /
9 PM CDT THIS EVENING ACROSS ALL OF THE FLORIDA BIG BEND
AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /
12 PM CDT UNTIL 10 PM EDT / 9 PM CDT ON WEDNESDAY FOR ALL
OF THE FLORIDA BIG BEND AND PANHANDLE...EXCEPT GULF AND
FRANKLIN COUNTIES...DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HOT AND FAIRLY DRY CONDITIONS WILL CONTINUE
ACROSS THE REGION DURING THE NEXT FEW DAYS...WITH THE NEXT
CHANCE FOR SHOWERS AND THUNDERSTORMS BY THURSDAY AFTERNOON
AS A WEAK BOUNDARY APPROACHES FROM THE NORTHWEST. RED FLAG
CONDITIONS WILL CONTINUE ACROSS MUCH OF NORTH FLORIDA
THROUGH WEDNESDAY.


FLZ007-009>013-016>019-026>029-034-070200-
/O.UPG.KTAE.FW.A.0070.060607T1700Z-060608T0000Z/
/O.NEW.KTAE.FW.W.0083.060607T1700Z-060608T0200Z/
/O.CON.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
219 PM CDT TUE JUN 6 2006 /319 PM EDT TUE JUN 6 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT /9 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM
EDT /9 PM CDT/ WEDNESDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$

FLZ014-015-070200-
/O.CON.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/
GULF-FRANKLIN-
219 PM CDT TUE JUN 6 2006 /319 PM EDT TUE JUN 6 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT /9 PM CDT/
THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE
FIRE GROWTH POTENTIAL.

$$

17-GOULD
4 follow-up statements
000 
WWUS82 KTAE 070148
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
948 PM EDT TUE JUN 6 2006

...RED FLAG WARNING IS CANCELLED FOR TUESDAY FOR THE FLORIDA BIG 
BEND AND PANHANDLE...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT / 12 PM CDT UNTIL
10 PM EDT / 9 PM CDT ON WEDNESDAY FOR ALL OF THE FLORIDA BIG BEND
AND PANHANDLE...EXCEPT GULF AND FRANKLIN COUNTIES...DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HOT AND FAIRLY DRY CONDITIONS WILL CONTINUE ACROSS
THE REGION DURING THE NEXT FEW DAYS...WITH THE NEXT CHANCE FOR
SHOWERS AND THUNDERSTORMS BY THURSDAY AFTERNOON AS A WEAK
BOUNDARY APPROACHES FROM THE NORTHWEST. RED FLAG CONDITIONS WILL
CONTINUE ACROSS MUCH OF NORTH FLORIDA THROUGH WEDNESDAY.

FLZ007-009>013-016>019-026>029-034-071230-
/O.CAN.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/
/O.CON.KTAE.FW.W.0083.060607T1700Z-060608T0200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
848 PM CDT TUE JUN 6 2006 /948 PM EDT TUE JUN 6 2006/

...RED FLAG WARNING IS CANCELLED FOR TUESDAY FOR THE FLORIDA BIG 
BEND AND PANHANDLE...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 10 PM EDT /9 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM
EDT /12 PM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE
GROWTH POTENTIAL. 

$$

FLZ014-015-070300-
/O.CAN.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/
GULF-FRANKLIN-
848 PM CDT TUE JUN 6 2006 /948 PM EDT TUE JUN 6 2006/

...RED FLAG WARNING IS CANCELLED FOR TUESDAY FOR THE FLORIDA BIG 
BEND AND PANHANDLE...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR TUESDAY. 

$$

PS
000 
WWUS82 KTAE 070753
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
353 AM EDT WED JUN 7 2006

...A RED FLAG WARNING IS IN EFFECT TODAY FOR SOUTHEAST ALABAMA
FROM NOON UNTIL 7 PM CDT DUE TO LONG DURATIONS OF RELATIVE
HUMIDITIES LESS THAN 30 PERCENT COMBINED WITH 20 FOOT WINDS AROUND
10 MPH AND THE KBDI INDEX GREATER THAN 500...

...A RED FLAG WARNING IS IN EFFECT TODAY FOR SOUTHWEST AND SOUTH
CENTRAL GEORGIA FROM 2 PM UNTIL 8 PM EDT DUE TO LONG DURATIONS OF
RELATIVE HUMIDITIES LESS THAN 25 PERCENT...

...A RED FLAG WARNING IS IN EFFECT TODAY FOR MUCH OF THE FLORIDA
PANHANDLE AND FLORIDA BIG BEND FROM NOON EDT /11 AM CDT/ UNTIL 9
PM EDT /8 PM CDT/ DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES
LESS THAN 35 PERCENT...

.DISCUSSION...HOT AND FAIRLY DRY CONDITIONS WILL CONTINUE ACROSS
THE REGION TODAY. A FRONTAL BOUNDARY APPROACHES THE AREA ON
THURSDAY AND INCREASING MOISTURE AHEAD OF THIS FEATURE WILL BRING
AN END TO RED FLAG CONDITIONS.

ALZ065>069-080000-
/O.EXB.KTAE.FW.W.0083.060607T1700Z-060608T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
253 AM CDT WED JUN 7 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE 
HUMIDITIES LESS THAN 30 PERCENT COMBINED WITH 20 FOOT WINDS AROUND 
10 MPH AND THE KBDI INDEX GREATER THAN 500...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

GAZ120>131-142>148-155>161-080000-
/O.EXB.KTAE.FW.W.0083.060607T1800Z-060608T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
353 AM EDT WED JUN 7 2006

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO 
LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 25 PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

FLZ007-009>013-016>019-026>029-034-080100-
/O.EXT.KTAE.FW.W.0083.060607T1600Z-060608T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
253 AM CDT WED JUN 7 2006 /353 AM EDT WED JUN 7 2006/

...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY
TO 9 PM EDT /8 PM CDT/ THIS EVENING FOR MUCH OF THE FLORIDA PANHANDLE
AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES 
LESS THAN 35 PERCENT...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

MCNATT
000 
WWUS82 KTAE 071922
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 PM EDT WED JUN 7 2006

...A RED FLAG WARNING REMAINS IN EFFECT TODAY FOR SOUTHEAST
ALABAMA UNTIL 7 PM CDT DUE TO LONG DURATIONS OF RELATIVE
HUMIDITIES LESS THAN 30 PERCENT COMBINED WITH 20 FOOT WINDS
AROUND 10 MPH AND THE KBDI INDEX GREATER THAN 500...

...A RED FLAG WARNING REMAINS IN EFFECT TODAY FOR SOUTHWEST
AND SOUTH CENTRAL GEORGIA UNTIL 8 PM EDT DUE TO LONG DURATIONS
OF RELATIVE HUMIDITIES LESS THAN 25 PERCENT...

...A RED FLAG WARNING REMAINS EFFECT UNTIL TO 9 PM EDT /8 PM CDT/
THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS
THAN 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT ON THURSDAY FOR MUCH OF
THE FLORIDA BIG BEND AND INLAND EASTERN SECTIONS OF THE FLORIDA
PANHANDLE FROM 1 PM EDT /12 PM CDT/ UNTIL 10 PM EDT /9 PM CDT/
DUE TO RELATIVE HUMIDITIES BELOW 35 PERCENT COMBINED WITH
DISPERSION INDICES GREATER THAN 75...

.DISCUSSION...A WEAK COLD FRONT WILL APPROACH THE REGION FROM
THE NORTHWEST ON THURSDAY...BRINGING MUCH OF THE AREA A SLIGHT
CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE AFTERNOON. THE
AIR WILL STILL BE DRY ENOUGH FOR ONE MORE DAY OF RED FLAG
CONDITIONS ACROSS MUCH OF NORTH FLORIDA.


FLZ011-013-016>019-026>029-034-080100-
/O.NEW.KTAE.FW.W.0084.060608T1700Z-060609T0000Z/
/O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-DIXIE-
222 PM CDT WED JUN 7 2006 /322 PM EDT WED JUN 7 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ THURSDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE
HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009-010-012-080100-
/O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-BAY-
222 PM CDT WED JUN 7 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE
HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-080000-
/O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
222 PM CDT WED JUN 7 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE
HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ120>131-142>148-155>161-080000-
/O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
322 PM EDT WED JUN 7 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE
HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

17-GOULD
000 
WWUS82 KTAE 072359
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
759 PM EDT WED JUN 7 2006

...THE RED FLAG WARNING IS CANCELLED FOR WEDNESDAY EVENING FOR
SOUTHEAST ALABAMA...

...THE RED FLAG WARNING IS CANCELLED FOR WEDNESDAY EVENING FOR
SOUTHWEST AND SOUTH CENTRAL GEORGIA...

...THE RED FLAG WARNING IS CANCELLED FOR WEDNESDAY EVENING FOR
MUCH OF THE FLORIDA PANHANDLE AND FLORIDA BIG BEND...

...A RED FLAG WARNING REMAINS IN EFFECT ON THURSDAY FOR MUCH OF THE
FLORIDA BIG BEND AND INLAND EASTERN SECTIONS OF THE FLORIDA
PANHANDLE FROM 1 PM EDT /12 PM CDT/ UNTIL 10 PM EDT /9 PM CDT/ DUE
TO RELATIVE HUMIDITIES BELOW 35 PERCENT COMBINED WITH DISPERSION
INDICES GREATER THAN 75...

.DISCUSSION...A WEAK COLD FRONT WILL APPROACH THE REGION FROM THE
NORTHWEST ON THURSDAY...BRINGING MUCH OF THE AREA A SLIGHT CHANCE
FOR SHOWERS AND THUNDERSTORMS IN THE AFTERNOON. DURING THE
AFTERNOON AND EARLY EVENING...DISPERSION INDICES ARE EXPECTED TO
BE NEAR OR JUST OVER 75 ACROSS MUCH OF THE WARNING AREA AND THE
AIR IS STILL EXPECTED TO REMAIN DRY ENOUGH FOR ONE MORE DAY OF
RED FLAG CONDITIONS ACROSS MUCH OF NORTH FLORIDA.

FLZ011-013-016>019-026>029-034-081100-
/O.CAN.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/
/O.CON.KTAE.FW.W.0084.060608T1700Z-060609T0000Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-DIXIE-
659 PM CDT WED JUN 7 2006 /759 PM EDT WED JUN 7 2006/

...RED FLAG WARNING IS CANCELLED FOR WEDNESDAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT
FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED THURSDAY FOR A COMBINATION OF WIND...LOW RELATIVE
HUMIDITY...AND DISPERSION VALUES WHICH WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-080100-
/O.CAN.KTAE.FW.W.0083.000000T0000Z-060608T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
659 PM CDT WED JUN 7 2006 /759 PM EDT WED JUN 7 2006/

...RED FLAG WARNING IS CANCELLED FOR WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

$$

FLZ007-009-010-012-080100-
/O.CAN.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-BAY-
659 PM CDT WED JUN 7 2006

...RED FLAG WARNING IS CANCELLED FOR WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

$$

BAM

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 6, 2:30 PM EDT, 49 minutes earlier.

Area forecast discussion, Jun 6, 2:30 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT TUE JUN 6 2006

.SYNOPSIS...RUC ANALYSIS SHOWS AN UPPER LOW SPINNING NEAR MYRTLE
BEACH WITH TROUGH AXIS JUST EAST OF THE FLORIDA PENINSULA WHILE AN
UPPER RIDGE WAS CENTERED OVER THE FOUR CORNERS REGION. A WEAKENING
MCS WAS DIVING TO THE SOUTHEAST ACROSS ARKANSAS. AT THE SURFACE...
HIGH PRESSURE WAS CENTERED OVER TENNESSEE WITH LIGHT NORTH TO
NORTHWEST FLOW PULLING IN VERY DRY AIR ACROSS THE LOCAL REGION.

&&

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT.
THE UPPER LOW OVER THE EASTERN CAROLINAS WILL LIFT NORTHEAST AND
PARALLEL THE EASTERN SEABOARD. HOWEVER...THE OVERALL UPPER PATTERN
WILL REMAIN RELATIVELY UNCHANGED WITH A TROUGH IN THE EAST AND THE
RIDGE AXIS THROUGH THE NATIONS MIDSECTION. OUR ONLY HOPE FOR
RAIN...ASIDE FROM SEA BREEZE STORMS...HINGES ON A POSSIBLE MCS
DEVELOPING UPSTREAM AND DROPPING SOUTHEAST INTO OUR CWA ON THURSDAY
ALONG WITH A WEAK SURFACE BOUNDARY APPROACHING FROM THE NORTHWEST.
THE 12Z MOS GUIDANCE CONTINUES TO SHOW DIMINISHING CHANCES FOR RAIN
THURSDAY AND WILL TRIM BACK THE 30 POP TO ONLY INCLUDE SOUTHEAST
ALABAMA WITH SLIGHT CHANCE/SILENT 10 POP ELSEWHERE. OVERNIGHT TEMPS
WILL BE QUITE COMFORTABLE OVER THE NEXT COUPLE OF NIGHTS WITH THE
MERCURY BOTTOMING OUT IN THE UPPER 50S ACROSS THE NORMALLY COOLER
INLAND AREAS WED MORNING. AFTERNOON TEMPOS WILL BE IN THE LOWER TO
MID 90S AWAY FROM THE IMMEDIATE COAST.

.LONG TERM...FRIDAY THROUGH TUESDAY.
THE FORECAST HAS BECOME DRIER AND HOTTER FOR THIS PERIOD. POPS ARE
NOT REINTRODUCED UNTIL THE SUN-TUE TIME FRAME, AND THEN ONLY SLIGHT
CHANCE. MOISTURE INCREASES A BIT DURING THIS LATTER TIME FRAME AND
THE SYNOPTIC SCALE FLOW BECOMES ONSHORE. IN ADDITION...THE GFS SHOWS
A WEAK BOUNDARY SETTLING INTO THE REGION ON TUE. TEMPS WILL TOP OUT
IN THE MID 90S BY DAY FOR MOST INLAND AREAS, WITH MID 60S MINS
INCREASING TO UPPER 60S TO AROUND 70 BY SUN AND BEYOND.

&&

.MARINE...WINDS WILL BE LIGHT AND SEAS LOW THROUGH THE FORECAST
PERIOD.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD AT ALL OF
THE TAF SITES...WITH JUST SCT-BKN250 THIS AFTN...AND SOME SCT HIGH
BASED CU WITH THE SEA BREEZE ON WED.

&&

.FIRE WEATHER...A RED FLAG WARNING CONTINUES UNTIL 10 PM EDT FOR ALL
FLORIDA ZONES. A FED FLAG WARNING WILL BE IN EFFECT FOR ALL FLORIDA
ZONES...EXCEPT GULF AND FRANKLIN WEDNESDAY AFTERNOON DUE TO EXPECTED
LONG DURATIONS OF LOW RH. THE ONLY FACTOR PRECLUDING A RED FLAG
WARNING FOR OUR ALABAMA ZONES WILL BE WIND SPEEDS UNDER 10 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  57 92 63 94/ 00 00 00 20
PANAMA CITY  68 88 72 88/ 00 00 00 20
DOTHAN       62 92 69 92/ 00 00 00 30
ALBANY       61 92 66 92/ 00 00 00 20
VALDOSTA     57 92 63 93/ 00 00 00 10
CROSS CITY   59 91 63 93/ 00 00 00 10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING ALL ZONES UNTIL 10 PM EDT.
     RED FLAG WARNING ALL ZONES FROM 1 PM EDT UNTIL 10 PM EDT...
     EXCEPT GULF AND FRANKLIN WEDNESDAY AFTERNOON.

&&

AVIATION/FIRE WX...GOULD
PUBLIC/MARINE...BARRY
LONG TERM...WOOL
Hazardous weather outlook, Jun 6, 5:10 AM EDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
510 AM EDT TUE JUN 6 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-071000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
410 AM CDT TUE JUN 6 2006 /510 AM EDT TUE JUN 6 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND THE NORTHEAST GULF OF
MEXICO.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...VERY DRY
CONDITIONS WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT IGNITE
TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

DRY AIR WILL REMAIN IN PLACE THROUGH WEDNESDAY NIGHT. A WEAK FRONT
AND UPPER LEVEL DISTURBANCE WILL BRING LOW CHANCES FOR
THUNDERSTORMS ON THURSDAY. TEMPERATURES WILL BECOME RATHER HOT BY
LATER IN THE WEEK...REACHING THE MID 90S ACROSS MOST AREAS FROM
FRIDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 3:41 AM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Gadsden, Holmes, Jackson and 8 more12 hr

Nearby

Red Flag Warnings in Georgia, 2006Red Flag Warnings in Florida, 2006Red Flag Warnings in Alabama, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.